# SDR QXEA2018032300114

- Difficulty date: March 23, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 16,584 hours, 17,620 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 071015190101
- Part serial: ART200012296
- Condition: Inoperative
- Location: Weather Radar
- Part time: 110,593 hours, 111,393 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RADAR INTERMITTENTLY INOPERATIVE.   WOULD NOT PAINT ANY ECHOS,  NO TEST. DIVERTED. LANDING UNEVENTFUL.  REMOVED FROM SERVICE.  REMOVED AND REPLACED,  OPS TESTED GOOD THE  WEATHER  RADAR TRANSCEIVER IAW AMM 34-41-01-000/400-801. AIRCRAFT RETURNED TO SERVICE.
